I am currently taking 5 10/325 per day. I've been on that dose for about 3 months now, though I started at 2 a day. My doc and I agreed that, though even the 5 per day isn't providing the same pain relief, we aren't going to go up (and avoid that whole more-and-more issue so common to narcotics). Anyway, I take the four at once, in the AM, otherwise, if I divide the dose (say, 2 1/2 in the AM and 2 1/2 in the afternoon) I get no relief and they essentially go to waste. I have a blown out rotator cuff and it will be some time until the surgery and the PT etc that will hopefully, eventually eliminate the need for any pain meds. My real issue is the side effects. I find that, about 3-4 hours after taking the morning dose, I get a strange pain in the center of my upper check/lower front neck that lasts for hours. This is usually accompanied by a general malaise (and actually, oddly, sometimes a vaguely suicidal ideation, but that's not a great concern - though I know that sounds like it should be my greatest concern, I know it's not anything serious and it always passes). I was wondering if anyone ever had this odd pain sensation as I do? I've not had any other issues, such as slow heart rate, nausea, anything... Anyway - anyone had this kind of pain? Not looking forward to going off these, but we're starting in a couple weeks to go down to 4 a day to start a slow taper.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2011 • 6 answers
Posted 21 Jun 2011 • 2 answers
Posted 23 Jun 2012 • 4 answers
Posted 2 Jul 2017 • 2 answers
Posted 10 Sep 2017 • 2 answers